# SDR I5PA2023122288802

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,278 hours, 25,600 cycles
- Engine: Pwa PW2037
- Engine time: 82,387 hours, 27,188 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33990047
- Part serial: 1171
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO.: N/A (MX FINDING). ESI - LEFT ENGINE HIGH STAGE SYSTEM PNEUMATIC HEALTH CHECK REQUIRED. ACCOMPLISHED PNEUMATIC HEALTH CHECK OF THE LH HPSOV AND HS PILOT PER AMM. HS PILOT FAILED. REPLACED PER AMM.
